# SDR GLBA20061090

- Difficulty date: April 22, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 23,809 hours, 28,110 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE HEAVY ANGLE CRACKED ATH FWD BEND RADIUS APPROX 1.125 INCH IN LENGTH. MAINTENANCE INSTALLED REPAIR ANGLE I.A.W. SRM 53-90-23. REPAIR ANGLE 13.5 ". RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
